# SDR DXTA2019021402020

- Difficulty date: February 13, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 750
- Aircraft serial: 7500288
- Aircraft time: 9,502 hours, 5,824 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 85613
- Part serial: 207510171
- Condition: Defective
- Location: Window Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

WINDSHIELD HEAT FAIL L CAS ILLUMINATED. DURING DESCENT FROM FL400 THE WSHLD HEAT INOP L CAS MESSAGE ILLUMINATED WITH AN ASSOCIATED SMELL OF BURNT ELECTRICS. WE TURNED OFF THE LEFT WINDSHIELD HEAT AND AS WE CONTINUED THE DESCENT THE WINDSHIELD FELT WARMER THAN NORMAL TO THE TOUCH AND THE BURNING SMELL PERSISTED THOUGH NOT AS STRONG AS BEFORE. PULLED THE L WINDSHIELD CIRCUIT BREAKER AND THE SMELL WENT AWAY AND THE WINDSHIELD COOLED DOWN. WE WERE IN CLOUD BUT NOT ICING CONDITIONS DURING THE EVENT. REMOVED & REPLACED DEFECTIVE LT WINDSHIELD CONTROLLER IAW MM 30-41-00.
